Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 43, NWS Wilmington, OH

July 24, 2011Franklin County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 24, 2011, 6:22 PM EDT for Franklin County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2011, 6:22 PM EDT (22:22 UTC)
Expired
Jul 24, 2011, 9:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Franklin County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:28 PM EDTFLASH FLOOD1 S Columbus, OHTWO FEET OF RUNNING WATER OVER HIGH STREET NEAR THE INTERSECTION OF HIGH STREET AND JENNINGS. SOME PARTS OF HIGH STREET ARE IMPASSIBLE.
Jul 24, 6:28 PM EDTFLASH FLOOD2 S Downtown Columbus, OHCARS STALLED IN MOVING WATER ON HIGH ST NEAR JENKINS AVE. WATER REACHES UP TO THE HOODS OF CARS.
Jul 24, 6:30 PM EDTFLOOD3 Ese Downtown Columbus, OHABOUT 2 FEET OF STANDING WATER NEAR INTERSECTION OF NELSON RD AND LIVINGSTON AVE.
Jul 24, 6:42 PM EDTFLOOD6 Wnw Gahanna, OHSTANDING WATER REACHES HALFWAY UP THE SIDES OF CARS NEAR INTERSECTION OF KARL RD AND EVALINE DR.
Jul 24, 7:00 PM EDTFLASH FLOOD6 Wnw Gahanna, OHSEVERAL PEOPLE RESCUED FROM THEIR VEHICLES AT THE INTERSECTION OF KARL RD AND NORRIS DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WGUS51 KILN 242222
FFWILN
OHC049-250115-
/O.NEW.KILN.FF.W.0043.110724T2222Z-110725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...

* UNTIL 915 PM EDT.

* AT 620 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED 3 TO 4 
  INCHES HAD FALLEN SINCE 515 PM.


* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
1 TO 2 INCHES POSSIBLE THROUGH 915 PM EDT. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEXLEY...
COLUMBUS...GAHANNA...GROVE CITY...HILLIARD...UPPER ARLINGTON...
WORTHINGTON...CANAL WINCHESTER...GROVEPORT AND MINERVA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3994 8280 3994 8281 3991 8281 3991 8280
      3983 8281 3986 8320 4012 8315 4009 8278

$$
1 follow-up statement
247 
WGUS71 KILN 250108
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT SUN JUL 24 2011

OHC049-250117-
/O.EXP.KILN.FF.W.0043.000000T0000Z-110725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN OH-
908 PM EDT SUN JUL 24 2011

...THE FLASH FLOOD WARNING FOR FRANKLIN COUNTY IN CENTRAL OHIO WILL
EXPIRE AT 915 PM EDT...

THE VERY HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA. STREAMS AND 
CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3994 8280 3994 8281 3991 8281 3991 8280
      3983 8281 3986 8320 4012 8315 4009 8278

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 6:05 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 24, 6:05 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT SUN JUL 24 2011

.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY
THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL
MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY
COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND AHEAD OF SOUTHEASTWARD
MOVING OUTFLOW ACROSS SOUTHERN AND EASTERN OHIO. THE STRONGEST
STORMS CURRENTLY OVER THE NORTHWESTERN ZONES WILL CONTINUE TO
PROPAGATE SOUTHEASTWARD. HEAVIEST ACTIVITY SHOULD EXIT OUR
FORECAST AREA BY 8PM. BEHIND THE STRONGER STORMS...LARGE ANVIL
PRODUCING LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDER EXTENDS
NORTH TO SOUTH ACROSS THE MAJORITY OF THE FORECAST AREA. THE BACK
END OF THIS RAIN SHIELD WILL REACH THE CINCINNATI AND DAYTON METRO
AREAS BY 7PM. THE ENTIRE COMPLEX WILL SLOWLY WEAKEN OVER THE NEXT
FEW HOURS.

MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL BOUNDARY WILL
ALLOW FOR SOME THUNDERSTORMS TO CONTINUE AFTER SUNSET THIS
EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS
ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND
FREQUENT LIGHTNING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... CONTINUED

THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO
VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM
ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH
ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY
SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON.

WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR
BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE
A NEED FOR HEAT HEADLINES ON MONDAY.

HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES.

&&

.LONG TERM .../TUESDAY THROUGH SUNDAY/... SURFACE HIGH PRESSURE
WILL SETTLE INTO THE AREA THROUGH MID WEEK. THIS WILL ALLOW FOR A
SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN PLACE THROUGH
WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE... TEMPERATURES WILL
STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT BE QUITE AS HIGH
AS WHAT WE HAVE BEEN SEEING.

MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA
THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST.
THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND
TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW
PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH
HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW
WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN
THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW.
ONCE THE  FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL
DOWN FOR THE WEEKEND.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS
DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS
THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF
SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION
WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE
RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY
AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST.

OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jul 24, 4:50 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT SUN JUL 24 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-252100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
450 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING.
AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED.
SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A
FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN
ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL
BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED
FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD
HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 4:33 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     6 W MIDDLETOWN          39.52N 84.48W
07/24/2011                   BUTLER             OH   LAW ENFORCEMENT

            BOAT FLIPPED, TREE DOWN, SHINGLES BLOWN OFF HOUSE, CORN
            CROPS BENT OVER. TIME ESTIMATED FROM RADAR

&&
Local storm report, Jul 24, 5:08 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       N SIDNEY                40.29N 84.16W
07/24/2011  E1.00 INCH       SHELBY             OH   TRAINED SPOTTER

            A LITTLE MORE THAN AN INCH FELL IN ABOUT 4 MINUTES.

&&

KURZ
Local storm report, Jul 24, 5:29 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       3 S MILFORD             39.13N 84.28W
07/24/2011  M1.76 INCH       CLERMONT           OH   TRAINED SPOTTER

            FELL IN UNDER ONE HOUR

&&
Local storm report, Jul 24, 5:37 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
07/24/2011  E1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

            A LITTLE MORE THAN AN INCH FELL IN 20 MINUTES

0317 PM     TSTM WND GST     1 W CENTERVILLE         39.64N 84.16W
07/24/2011  M53 MPH          MONTGOMERY         OH   TRAINED SPOTTER

0521 PM     HEAVY RAIN       1 W CENTERVILLE         39.64N 84.16W
07/24/2011  M1.83 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

KURZ
Special weather statement, Jul 24, 5:47 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SUN JUL 24 2011

OHZ045-046-054>056-064-242230-
DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
547 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...NORTHERN
PICKAWAY...NORTHEASTERN MADISON...SOUTHWESTERN LICKING...FRANKLIN AND
SOUTHERN DELAWARE COUNTIES THROUGH 630 PM EDT...

AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
33 AT US ROUTE 42...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
HILLIARD...WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA
PARK...COLUMBUS...GROVE CITY...BEXLEY...GAHANNA AND GROVEPORT.

ALSO...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN VILLAGE...
RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3994 8276 3994 8281 3991 8281 3991 8279
      3990 8279 3975 8291 4010 8341 4027 8327
      4009 8264

ASL
Local storm report, Jul 24, 5:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       BOTKINS                 40.47N 84.18W
07/24/2011  M2.24 INCH       SHELBY             OH   TRAINED SPOTTER

            FELL IN 90 MINUTES

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:09 PM EDTSpecial Weather StatementILNHardin, Logan36 min
Jul 23, 10:25 PM EDTAreal Flood AdvisoryILNDelaware, Union114 min
Jul 23, 11:21 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking59 min
Jul 23, 11:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 23, 11:57 PM EDTFlash Flood WarningILNDelaware, Franklin, Licking6 hr
Jul 24, 3:53 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison, Pickaway3 hr
Jul 24, 4:39 AM EDTAreal Flood AdvisoryILNFayette, Greene, Pickaway2 hr
Jul 24, 3:08 PM EDTSpecial Weather StatementILNGreene22 min
Jul 24, 3:11 PM EDTAreal Flood AdvisoryILNGreene, Montgomery2 hr
Jul 24, 3:20 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren22 min
Jul 24, 3:37 PM EDTSpecial Weather StatementILNButler23 min
Jul 24, 3:44 PM EDTSpecial Weather StatementILNDarke61 min
Jul 24, 3:44 PM EDTSevere Thunderstorm WarningILNClark, Miami, Montgomery17 min
Jul 24, 4:11 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren2 hr
Jul 24, 4:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby43 min
Jul 24, 4:21 PM EDTAreal Flood AdvisoryILNAuglaize, Logan, Mercer, Shelby2 hr
Jul 24, 4:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton118 min
Jul 24, 4:50 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Hardin, Logan, Union3 hr
Jul 24, 5:19 PM EDTFlash Flood WarningILNChampaign, Logan, Shelby116 min
Jul 24, 5:42 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Madison, Pickaway, Union3 hr
Jul 24, 5:47 PM EDTSpecial Weather StatementILNFranklin43 min
Jul 24, 5:57 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more48 min

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.